I have been on LDN for 14 months now - acquired from the same source. I have not had another exacerbation in the last 14 months. My previous exacerbations were significant with pronounced, dramatic deficits. I was averaging two or three per year prior to starting the LDN.
I also experienced a return of symptoms after beginning the LDN. In addition, I had mild nausea, headaches, and stiffness as well - this lasted about two months. I never changed the dosage amount - went in at 4.5mg and stuck with it and have no regrets. All of the alarming symptoms have subsided too.
Are you taking any supplements? I take quite a few supplements in addition to the LDN. I stopped the supplements for a few months and my energy level dropped significantly and I was unable to sleep; yet, incredibly tired - started the supplements again and now have some energy and most importantly I can sleep again.
In other words, I think the LDN is preventing additional exacerbations/progression, but I think it helps to do everything possible to improve our overall health as well. If you search this site, possibly under Natural Approach, I think you'll find a significant amount of information regarding supplements.
- E.B. White
Hi Jeanie,Jeanief wrote:Hi all, I am new to this forum and just started taking LDN from medmex 10 days ago. I started out 1.5 and now am up to 2.5mg( cc on my syringe). I have read that it takes awhile for things to calm down after starting but all my old symptoms are coming back, but I am scared! I am on copaxone too ( every other day) and was doing ok except for extreme fatigue which I thought LDN might help. I have trouble falling asleep, more shaking, joint pain, and feel " out of it and dizzy) like there is a weak spot in my brain or something with a stiff neck. I was dx 12/02 and was in bed for 5 weeks and had this same feeling in my head/neck. I have never had trouble walking, thank God! Once I get to 3mg how long should it be before I feel like I did before LDN? I want to make sure I am not hurting myself as I feel terrible. No new symptoms, just the old ones in full force!! thanks for any advise, take care
I beleive we have met on another forum but I'm not positive.
I am wondering if part of your problem is the dosage which you are taking. You may be having problems because your body is not producing enough endorphines and you are not getting the most benefit from the drug. Please read the post just down the page a ways:
Question on how it works posted by CureOrBust and go the second post by rasnet6
rasnet6 explains how LDN works and that may help you to understand why I am wondering if the problems that you are experiencing are because of your dosage. I have read many anecdotal experiences about LDN and it seems to me that invariably for those who begin with a very low dosage of LDN (1.5) they seem to have more problems than those who begin with 3.0mg. I don't know this is pure speculation on my part all I am trying to relate here is what I have read.
I hope maybe some else can help to answer this question.
Please keep us informed of how you are progressing. I started taking LDN 3.0mg on 1/20/06 and it has been great for me right from the start.
Wishing you the best and I'm sorry you are having so much trouble getting started on LDN.
I am taking 3.0 mg and doing very well, that was my starting dose.
Copaxone is compatible with LDN and I would guess most supplements are ok with LDN but maybe you should list your supplements and maybe someone will see that one of them may be causing a problem.
I chose LDN because of fatigue, I had tried every other drug available and nothing worked. I took my first dose of 3.0 mg at 9:00pm, and the next morning fatigue and lead weights in my legs were gone.
Where are you getting your LDN from and are mixing it yourself or getting it already mixed?
I'm asking because when I read you, I found Many similarities with me and it can be good to know what happened with you.
I am now 3 weeks past my last dose, and I'm still working to get my body back to pre-LDN days, and recovery is slow. Apparently, LDN can cause severe symptoms in some people, though you will never hear that from the LDN promoters. A miraculous cure for some patients does not negate the side effects that others have experienced. Before LDN I had some autoimmune issues, not involving neurology, and was simply taking one drug: insulin. I did not have MS...but it appears I now have experienced many of the symptoms of it, thanks (no thanks) to LDN. Be careful, and watch your symptoms. If you see anything like this, do not continue taking the drug. It doesn't matter if these symptoms are rare or that other people have miraculous recovery with LDN; if these symptoms happen to you at any time....LDN is not right for your body. IMO, it is too risky to think that an exacerbation from LDN will eventually transform into a full recovery. The sooner you stop, the less damage you will likely incur. I'm hopeful for a full recovery, but only time will tell.
P.S. I am thankful that this forum allows people to discuss all experiences with LDN, not just the positive ones. Only then can people make an informed decision on such an unusual drug that has long term effects. Best wishes, and be safe.
I've read in some other forums that candida overgrowth can lead to worsening the symptoms while on LDN therapy. There is also an approach against candida. Don't give up, test yourself and threat it if positive.
- Similar Topics
- Last post
- 0 Replies
- 62 Views
Last post by frodo
Thu Oct 31, 2019 11:35 am
- 1 Replies
- 783 Views
Last post by frodo
Fri Aug 24, 2018 12:06 pm
- 8 Replies
- 692 Views
Last post by jimmylegs
Thu Aug 23, 2018 11:15 am
- 2 Replies
- 1521 Views
Last post by NHE
Mon Mar 12, 2018 11:12 pm
- 0 Replies
- 966 Views
Last post by jimmylegs
Thu Nov 01, 2018 6:58 am